Let me start by saying i am 40 years old and had a partial hysterectomy about 3 years ago because my uterus was falling out. I have been feeling horrible for awhile now. All the symptoms of someone with low estrogen, such as emotional, agitated at the drop of a hat, hot flashes, heart palpatations, tired, moody, and terrible acne, etc. I finally saw the doctor and they took a blood test and came to find out i have a PCOS imbalance and an excess of Adrogen??? The doctor put me on a low dose of birth control, which she said should help my problems. I have been on it over a week and i am sick to my stomach, terrible migrane, light headed and now i have blurred vision. When i called the MD to tell her, they said i should stop taking it. I asked for other alternatives and they told me diet and excercise????? I find it hard to believe that there is nothing else that can be done... not even on the natural side. Has anyone experienced this? I really need help, or i think my family will disown me real soon.
|All times are GMT -7. The time now is 01:18 PM.|